I been on this pill called camrese, it was great the first month. Then is the first week of the next month I am spotting, now my period flow is heavy running through my tampon , that never happened when I wasn't on the pill, I read about it and stop the pill three days in hoping, I will stop bleeding. I been bleeding for a week now. I can't bare this much longer, don't know if I should go to the doctor or hospital, I am weak with no energy.
No responses have yet been posted. Add your response to this question.
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camrese (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 1 answer
Posted 23 Dec 2013 • 1 answer
Posted 25 Jul 2014 • 1 answer
Posted 19 Dec 2014 • 1 answer
Posted 21 Oct 2016 • 1 answer